# SDR ASAA2023080344407

- Difficulty date: August 3, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 55,904 hours, 16,356 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31103
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR CORROSION AND SDR REPORTING ONLY REF DEFECT 60708457 CORROSION AROUND LAV EXHAUST HOLE. GROUNDED - YES. REMOVED DAMAGE AND REPAIRED SKIN AT LAV EXHAUST HOLE FOR ALL WORK ACCOMPLISHED SEE DEFECT 60708457 ASA WO 1918839 N/R-00009W=2 O=.125 R=0 L-3 D=.125.
